Vol. 3, No. 4, 2010

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 16
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals

Vol. 3, No. 4, 2010

Identification of localized structure in a nonlinear damped harmonic oscillator using Hamilton's principle

Thomas Vogel and Ryan Rogers

Chaos and equicontinuity

Scott Larson

Minimum rank, maximum nullity and zero forcing number for selected graph families

Edgard Almodovar, Laura DeLoss, Leslie Hogben, Kirsten Hogenson, Kaitlyn Murphy, Travis Peters and Camila A. Ramírez

A numerical investigation on the asymptotic behavior of discrete Volterra equations with two delays

Immacolata Garzilli, Eleonora Messina and Antonia Vecchio

Visual representation of the Riemann and Ahlfors maps via the Kerzman–Stein equation

Michael Bolt, Sarah Snoeyink and Ethan Van Andel

A topological generalization of partition regularity

Liam Solus

Energy-minimizing unit vector fields

Yan Digilov, William Eggert, Robert Hardt, James Hart, Michael Jauch, Rob Lewis, Conor Loftis, Aneesh Mehta, Hector Perez, Leobardo Rosales, Anand Shah and Michael Wolf

Some conjectures on the maximal height of divisors of $x^n-1$

Nathan C. Ryan, Bryan C. Ward and Ryan Ward

Computing corresponding values of the Neumann and Dirichlet boundary values for incompressible Stokes flow

John Loustau and Bolanle Bob-Egbe